# SDR AU960498

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 2110 · Cabin Compressor System
- Part: Hose
- Part number: 2322A2
- Condition: Separated
- Location: Cabin Compressor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCONDITIONING SYSTEM COMPRESSOR DISCHARGE SERVICE VALVE HOSE 'BLEW OFF' ELBOW FITTING CAUSING LOSS OF FREON AND COMPRESSOR OIL- DISCHARGE PIPE IS CLAMPED TO THE DISCHARGE SERVICE VALVE
